| Model Number |
D204VRM |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
10/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient¿s right ventricular (rv) lead exhibited t-wave oversensing (twos) during and post anti-tachycardia pacing.Additionally, it was reported that the patient may have received inappropriate shocks for what was suspected to be a supraventricular tachycardia (svt) that the implantable cardioverter defibrillator (icd) discrimination algorithm did not withhold therapy.The rv lead and icd remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory had an observation relating to wavelet detection.Analysis of the device memory indicated unexpected delivery of ventricular tachyarrhythmia therapy.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported through follow-up obtained that the icd discrimination algorithm was updated.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was received in sept.Of 2020 as a non-complaint.The device was promoted to a complaint and pulled from storage when the lead was returned.The device was in a no telemetry no output condition when received from storage.A save to disk review was performed by release product systems engineering and found that the device had functioned properly as designed.The device was fully functional and operated under normal current drain when powered with an external supply.The device passed all manual therapy delivery testing.There was no evidence of a high current drain condition, and no hybrid anomalies were observed.The device passed all testing throughout analysis.Since there was no evidence of a high current drain condition, and no hybrid anomalies were observed; it was determined that the device met specifications for normal device operations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.